Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 96, NWS New York, NY
NWS New York, NY issued this small craft advisory at Oct 29, 2016, 3:49 AM EDT. It took effect at Oct 29, 2016, 12:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2016, 3:49 AM EDT (07:49 UTC)
- In effect from
- Oct 29, 2016, 12:00 PM EDT
- Expired
- Oct 30, 2016, 9:53 AM EDT
- In force
- 22 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
197 WHUS71 KOKX 290749 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 349 AM EDT SAT OCT 29 2016 ...ROUGH CONDITIONS ON THE OCEAN FROM THIS AFTERNOON INTO SUNDAY MORNING...AND ON THE THE EASTERN SOUND AND BAYS OF LONG ISLAND LATE THIS AFTERNOON AND THIS EVENING... ANZ355-291600- /O.CAN.KOKX.SC.Y.0095.000000T0000Z-161030T1000Z/ /O.NEW.KOKX.SC.Y.0096.161029T1600Z-161030T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 349 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EDT SUNDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-291600- /O.CAN.KOKX.SC.Y.0095.000000T0000Z-161030T1000Z/ /O.NEW.KOKX.SC.Y.0096.161029T1600Z-161030T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 349 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON EDT SUNDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-291600- /O.NEW.KOKX.SC.Y.0096.161029T1800Z-161030T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 349 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING. * WINDS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
687 WHUS71 KOKX 291410 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1010 AM EDT SAT OCT 29 2016 ...ROUGH CONDITIONS ON THE OCEAN FROM THIS AFTERNOON INTO SUNDAY MORNING...AND ON THE THE EASTERN SOUND AND BAYS OF LONG ISLAND LATE THIS AFTERNOON AND THIS EVENING... ANZ355-292215- /O.CON.KOKX.SC.Y.0096.161029T1600Z-161030T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1010 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-292215- /O.CON.KOKX.SC.Y.0096.161029T1800Z-161030T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 1010 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-292215- /O.CON.KOKX.SC.Y.0096.161029T1600Z-161030T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1010 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
952 WHUS71 KOKX 291948 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 348 PM EDT SAT OCT 29 2016 ...ROUGH CONDITIONS ON THE OCEAN INTO SUNDAY MORNING...AND ON THE THE EASTERN SOUND AND BAYS OF LONG ISLAND THIS EVENING... ANZ353-300600- /O.EXT.KOKX.SC.Y.0096.000000T0000Z-161030T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 348 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-300600- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 348 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-300300- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 348 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-300600- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 348 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
028 WHUS71 KOKX 292221 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 621 PM EDT SAT OCT 29 2016 ...ROUGH CONDITIONS ON THE OCEAN INTO SUNDAY MORNING...AND ON THE THE EASTERN SOUND AND BAYS OF LONG ISLAND THIS EVENING... ANZ353-355-300930- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 621 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-300300- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 621 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-300930- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 621 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
248 WHUS71 KOKX 300300 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1100 PM EDT SAT OCT 29 2016 ...ROUGH CONDITIONS ON THE OCEAN INTO SUNDAY MORNING... ANZ330-340-300400- /O.EXP.KOKX.SC.Y.0096.000000T0000Z-161030T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 1100 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... WINDS HAVE FALLEN BELOW SMALL CRAFT LEVELS...SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ353-301100- /O.EXT.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1100 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT...BECOMING WEST AND SUBSIDING TO 10 TO 15 KT WITH GUSTS TO 20 KT LATE TONIGHT. SEAS 4 TO 7 FEET...SUBSIDING TO 3 TO 5 FT LATE TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-301000- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1100 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING WEST AND SUBSIDING TO 10 TO 15 KT WITH GUSTS TO 20 KT LATE TONIGHT. SEAS 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-301100- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1100 PM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT...BECOMING WEST AND SUBSIDING TO 10 TO 15 KT WITH GUSTS TO 20 KT LATE TONIGHT INTO SUNDAY MORNING. SEAS 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS71 KOKX 300801 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 401 AM EDT SUN OCT 30 2016 ...ROUGH CONDITIONS ON THE OCEAN INTO THIS AFTERNOON... ANZ355-301200- /O.EXT.KOKX.SC.Y.0096.000000T0000Z-161030T1200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 401 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET. ROUGH CONDITIONS SHOULD RETURN TONIGHT INTO MONDAY MORNING AFTER A COLD FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-301615- /O.EXT.KOKX.SC.Y.0096.000000T0000Z-161030T1900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 401 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS AROUND 15 KT. SEAS 4 TO 6 FEET. ROUGH CONDITIONS SHOULD RETURN TONIGHT INTO MONDAY MORNING AFTER A COLD FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-301600- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 401 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...WEST WINDS AROUND 15 KT. SEAS 4 TO 6 FEET. ROUGH CONDITIONS SHOULD RETURN TONIGHT INTO MONDAY MORNING AFTER A COLD FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
964 WHUS71 KOKX 301027 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 627 AM EDT SUN OCT 30 2016 ...ROUGH CONDITIONS ON THE COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET INTO THIS AFTERNOON... ANZ355-301130- /O.CAN.KOKX.SC.Y.0096.000000T0000Z-161030T1200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 627 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT LIMITS...THEREFORE THE SMALL CRAFT ADVISORY FOR THE COASTAL OCEAN WATERS WEST OF FIRE ISLAND INLET HAS BEEN CANCELLED. $$ ANZ350-301830- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 627 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-301600- /O.CON.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 627 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MALOIT
974 WHUS71 KOKX 301353 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 953 AM EDT SUN OCT 30 2016 ...GUSTY WINDS RETURN TONIGHT INTO MONDAY... ANZ350-302200- /O.CAN.KOKX.SC.Y.0096.000000T0000Z-161030T1900Z/ /O.NEW.KOKX.SC.Y.0097.161031T0200Z-161031T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 953 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-302200- /O.CAN.KOKX.SC.Y.0096.000000T0000Z-161030T1600Z/ /O.NEW.KOKX.SC.Y.0097.161031T0200Z-161031T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 953 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-302200- /O.NEW.KOKX.SC.Y.0097.161031T0200Z-161031T1600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 953 AM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY. * WINDS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 29, 2:05 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 29, 2:05 AM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service New York NY 205 AM EDT Sat Oct 29 2016 .SYNOPSIS... High pressure will build in overnight, and pass off the Mid Atlantic coast on Saturday. A cold front will approach Saturday night, and stall south of the area on Sunday, with a wave of low pressure riding along it Sunday evening. Another high will then build in through Monday night, before sliding offshore Tuesday and Tuesday night. A weak cold front will pass through on Wednesday, followed by high pressure into Thursday. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Surface high pressure ridge moves over the region overnight as the low south of Nova Scotia moves farther away from the East Coast. BKN-OVC stratocu still in place over far SE CT will thin out overnight, NW winds will continue to diminish throughout, as cyclonic flow relents and the high builds from the west. Although cirrus is moving in ahead of a northern stream northern system, a window for good radiational cooling still expected. Rural areas, including the interior and the Long Island Pine Barrens, could see lows at or just below freezing tonight, with frosty conditions. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... The center of high pressure will remain to the south of the area on Saturday. Surface low over the Great Lakes region will track east toward New England. A warm front will pass to the north Saturday morning. A breezy southwesterly flow will develop in the afternoon, allowing for a warmer day on Saturday. Temperatures will be at or just above normal, in the upper 50s to around 60, with some lower 60s for the metro area. The southwesterly flow continues into Saturday night. Clouds will be on the increase as the associated cold front from the low pressure approaches the area. Any precipitation should hold off until Sunday. Given the cloud cover and continued southwesterly flow, lows will be very warm. In fact, some locations could break or tie maximum low temperatures for October 30th. The most likely stations to tie or break a record are JFK and Islip. Please see the climate section for more details. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Sunday morning should start out dry across the region with increasing clouds as a cold front gradually moves to the south. An amplifying northern stream shortwave will approach during the day and act to develop a weak wave of low pressure on the front. The low will be fast moving, but will have some increased lift from the shortwave as well as some thermal forcing. Moisture is limited so do not expect significant precipitation, but feel confident enough to expand likely PoPs further south and east in the evening. Showers will quickly exit offshore before midnight with high pressure building in from the north. Middle and upper level ridging will then dominate the weather pattern across eastern United States Monday through Wednesday. High pressure will be in place at the surface on Monday and then shift offshore on Tuesday. Deterministic and ensemble models are continuing to signal a shortwave passing north around the periphery of the ridge on Tuesday night into possible Wednesday. This will send a weak cold front through on Wednesday. No precipitation is forecast as the best lift will pass well to the north and due to strong ridging aloft. The ridge may then break down a bit late in the week as a stronger shortwave attempts to move through the region. Uncertainty with this system is quite high due to this being at the end of the period. There is the possibility the models are breaking the ridge down too fast, especially with signals for the ridge being 1 to 2 standard deviation above normal during the middle of the week. Temperatures on Sunday look to be quite warm, especially across the southern portion of the area. Amount of cloud cover and placement of the front could hinder current forecast highs, but for now have gone with highs in the upper 60s to near 70 across the south and lower to middle 60s inland. Temperatures fall to slightly below normal on Monday with a brief, cooler airmass under high pressure. A warming trend then commences on Tuesday and will continue through the rest of the week. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... High pressure will build in overnight, and pass off the Mid Atlantic coast on Saturday. As it does so, diminishing NW winds overnight will back SW after daybreak, and increase to 10-15 kt with gusts a couple kt either side of 20 kt by afternoon, highest right along the coast. A brief gust up to 25 kt possible in the afternoon at KJFK/KISP/KGON. Leftover MVFR cigs at KGON should scatter by 08Z. VFR conditions expected otherwise. .OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY... .Late Saturday Night...VFR. .Sunday...Rain with MVFR conditions in the afternoon/evening. Becoming VFR overnight, with N winds G20KT possible. .Monday...VFR. N winds G20KT possible early morning. .Tuesday-Wednesday...VFR. && .MARINE... Winds have fallen below SCA levels on the non-ocean waters, so have cancelled the SCA there. If winds and seas continue to fall of quickly on the ocean waters, the SCA could be refined to reflect a start time of this afternoon. Otherwise, only minor changes were made with this update. Winds and ocean seas will gradually diminish below small craft late tonight as high pressure builds in. After a respite of subs sca conds Saturday morning, SW winds increase Saturday afternoon ahead of an approaching cold front. SCA conditions are expected to develop on the ocean Saturday afternoon and continue into Saturday night. SCA gusts are likely across the nearshore waters as well Sat afternoon/early eve...but not high enough confidence to extend the SCA there yet. Winds weaken late Sat night as low level jet passes east. A cold front moves across the waters on Sunday with a wave of low pressure riding along it. Winds and seas during the day are likely to remain below SCA levels. However, winds may approach 25 kt on the ocean Sunday night as high pressure builds. Seas should stay below SCA levels on Sunday night. A weak pressure gradient will then be present Monday through Wednesday with conditions on all waters below SCA levels. && .HYDROLOGY... No significant widespread precipitation is expected through Thursday. && .CLIMATE... Possible record warmth Saturday night into Sunday morning with maximum minimums across the region. Here are the record maximum minimums for Sunday 10/30: STATION: RECORD MAXIMUM MINIMUM YEAR OF RECORD -------- ---------------------- -------------- LAGUARDIA, NY 65 1946 CENTRAL PARK, NY 64 1946 NEWARK, NJ 64 1918 BRIDGEPORT, CT 58 2004 KENNEDY, NY 56 2004 ISLIP, NY 56 2004 && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ350-353-355. && SYNOPSIS...JP/DS NEAR TERM...JP/NV SHORT TERM...JP LONG TERM...DS AVIATION...Goodman MARINE...Maloit/JP/DS/NV HYDROLOGY...JP/DS CLIMATE...
Hazardous weather outlook, Oct 28, 11:06 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1106 PM EDT FRI OCT 28 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-300315- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1106 PM EDT FRI OCT 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-300315- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1106 PM EDT FRI OCT 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-300315- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1106 PM EDT FRI OCT 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.